Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42732
Title: Extended discrete dipole approximation and its application to bianisotropic media
Authors: De La Osa, R. Alcaraz
Albella, P. 
Saiz, J. M.
González, F.
Moreno, F.
Issue Date: 2010
Journal: Optics Express
URI: http://hdl.handle.net/10553/42732
DOI: 10.1364/OE.18.023865
Source: Optics Express,v. 18, p. 23865-23871
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

22
checked on Mar 30, 2025

WEB OF SCIENCETM
Citations

23
checked on Mar 30, 2025

Page view(s)

45
checked on Jul 6, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.